# SDR J7SA2013070301

- Difficulty date: July 1, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N523FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20074
- Aircraft time: 7,873 hours, 4,794 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Location: Zone 100
- Part time: 468 hours, 277 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT HYD SYSTEM READING ZERO QTY AND ZERO PRESSURE 30 MINUTES AFTER TAKEOFF.   LANDING AND TAXI WERE UNEVENTFUL.  OPEN
